Diophantine approximation and deformation
Bulletin de la Société Mathématique de France, Tome 128 (2000) no. 4, pp. 585-598.
@article{BSMF_2000__128_4_585_0,
     author = {Kim, Minhyong and Thakur, Dinesh S. and Voloch, Jos\'e Felipe},
     title = {Diophantine approximation and deformation},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {585--598},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {128},
     number = {4},
     year = {2000},
     doi = {10.24033/bsmf.2383},
     zbl = {01584207},
     mrnumber = {2001k:11134},
     language = {en},
     url = {www.numdam.org/item/BSMF_2000__128_4_585_0/}
}
Kim, Minhyoung; Thakur, Dinesh S.; Voloch, José Felipe. Diophantine approximation and deformation. Bulletin de la Société Mathématique de France, Tome 128 (2000) no. 4, pp. 585-598. doi : 10.24033/bsmf.2383. http://www.numdam.org/item/BSMF_2000__128_4_585_0/

[BS] Baum (L.), Sweet (M.). - Continued fractions of algebraic power series in characteristic 2, Ann. of Math., t. 103, 1976, p. 593-610. | MR 53 #13127 | Zbl 0312.10024

[K] Kim (M.). - Geometric height inequalities and the Kodaira-Spencer map, Compositio Math., t. 105, 1997, p. 43-54. | MR 98j:14029 | Zbl 0871.14020

[LdM1] Lasjaunias (A.), De Mathan (B.). - Thue's theorem in positive characteristic, J. reine angew. Math., t. 473, 1996, p. 195-206. | MR 97c:11076 | Zbl 0844.11046

[LdM2] Lasjaunias (A.), De Mathan (B.). - Differential equations and Diophantine approximation in positive characteristic, Monatshefte Math., t. 128, 1999, p. 1-6. | MR 2000f:11091 | Zbl 0953.11024

[M] Mahler (K.). - On a theorem of Liouville in fields of positive characteristic, Can. J. Math., t. 1, 1949, p. 397-400. | MR 11,159e | Zbl 0033.35203

[O1] Osgood (C.). - An effective lower bound on the diophantine approximation of algebraic functions by rational functions, Mathematika, t. 20, 1973, p. 4-15. | MR 50 #7050 | Zbl 0269.10017

[O2] Osgood (C.). - Effective bounds on the diophantine approximation of algebraic functions over fields of arbitrary characteristic and applications to differential equations, Indag. Math., t. 37, 1975, p. 104-119. | MR 52 #8048a | Zbl 0302.10034

[Sc1] Schmidt (W.). - On Osgood's effective Thue theorem for algebraic functions, Comm. Pure Applied Math., t. 29, 1976, p. 759-773. | MR 54 #7393 | Zbl 0333.10019

[Sc2] Schmidt (W.). - On continued fractions and diophantine approximation in power series fields, to appear in Acta Arithmetica. | Zbl 0987.11041

[Sc3] Schmidt (W.). - Diophantine approximation, Lecture Notes in Math., t. 785, Springer, Berlin, 1980. | MR 81j:10038 | Zbl 0421.10019

[T] Thakur (D.). - Diophantine approximation exponents and continued fractions for algebraic power series, J. Number Theory, t. 79, 1999, p. 284-291. | MR 2000j:11104 | Zbl 0966.11029

[V1] Voloch (J.F.). - Diophantine approximation in positive characteristic, Periodica Math. Hungarica, t. 19, 1988, p. 217-225. | MR 89h:11045 | Zbl 0661.10050

[V2] Voloch (J.F.). - Diophantine approximation in characteristic p, Monatsh. Math., t. 119, 1995, p. 321-325. | MR 96b:11099 | Zbl 0827.11039

[V3] Voloch (J.F.). - Diophantine geometry in characteristic p : a survey, in Arithmetic Geometry, F. Catanese, ed., Symposia Mathematica, Cambridge Univ. Press, t. XXXVII, 1997, p. 260-278. | MR 99c:11081 | Zbl 0905.14011

[Voj1] Vojta (P.). - Diophantine approximations and value distribution theory, Lecture Notes in Math., Springer, Berlin, t. 1239, 1987. | MR 91k:11049 | Zbl 0609.14011

[Voj2] Vojta (P.). - On algebraic points on curves, Comp. Math., t. 78, 1991, p. 29-36. | Numdam | MR 93b:11080 | Zbl 0731.14015